Alert archive / North Carolina / Wind Advisories in 2007
Wind Advisory 14, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Nov 2, 2007, 3:04 AM EDT for 4 counties in North Carolina. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2007, 3:04 AM EDT (07:04 UTC)
- Expired
- Nov 3, 2007, 3:39 AM EDT
- In force
- 25 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Beaufort County, NC, Pamlico County, NC, Tyrrell County, NC, Washington County, NC
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 7.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMHX 020705 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 304 AM EDT FRI NOV 2 2007 ...STRONG AND GUSTY WINDS WILL DEVELOP OVERNIGHT AND INTO FRIDAY ALONG THE COAST... .THE COMBINATION OF STRONG HIGH PRESSURE OVER THE MID ATLANTIC AND HURRICANE NOEL MOVING NORTHEAST OVER THE OFFSHORE COASTAL WATERS WILL INTENSIFY THE PRESSURE GRADIENT ACROSS THE OUTER BANKS AND ADJACENT COUNTIES THROUGH EARLY SATURDAY. NCZ047-081-095-022015- /O.UPG.KMHX.WI.Y.0013.000000T0000Z-071103T1000Z/ /O.EXA.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/ MAINLAND DARE-MAINLAND HYDE-CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 304 AM EDT FRI NOV 2 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST TODAY...REMAINING AT LEAST TWO TO THREE HUNDRED MILES OFFSHORE OF CAPE HATTERAS BY THIS EVENING. MEANWHILE A STRONG AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC. THE COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE OFFSHORE WILL GENERATE STRONG WINDS OF 35 TO 45 MPH WITH HIGHER GUSTS TO 55 MPH POSSIBLE ALONG THE SOUNDSIDE COUNTIES OF MAINLAND HYDE...DARE...AND MAINLY DOWN EAST PORTIONS OF CARTERET COUNTY. WINDS ARE EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES TOWARDS THE CANADIAN MARITIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ NCZ103-104-022015- /O.CON.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 304 AM EDT FRI NOV 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST TODAY...REMAINING AT LEAST TWO TO THREE HUNDRED MILES OFFSHORE OF CAPE HATTERAS BY THIS EVENING. MEANWHILE A STRONG AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC. THE COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE OFFSHORE WILL GENERATE STRONG WINDS OF 35 TO 45 MPH WITH HIGHER GUSTS TO 55 MPH POSSIBLE ALONG THE OUTER BANKS. WINDS ARE EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES TOWARDS THE CANADIAN MARITIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ NCZ045-046-080-093-094-022015- /O.NEW.KMHX.WI.Y.0014.071102T0704Z-071103T1000Z/ WASHINGTON-TYRRELL-BEAUFORT-CRAVEN-PAMLICO- INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON... RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE... BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL 304 AM EDT FRI NOV 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST TODAY...REMAINING AT LEAST TWO TO THREE HUNDRED MILES OFFSHORE OF CAPE HATTERAS BY THIS EVENING. MEANWHILE A STRONG AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC. THE COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE OFFSHORE WILL GENERATE STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH POSSIBLE ALONG THE EASTERN COUNTIES OF WASHINGTON...TYRRELL...BEAUFORT...CRAVEN...AND PAMLICO. WINDS ARE EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES TOWARDS THE CANADIAN MARITIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS72 KMHX 021958 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 358 PM EDT FRI NOV 2 2007 ...STRONG AND GUSTY WINDS WILL CONTINUE OVERNIGHT ALONG THE COAST... .THE COMBINATION OF STRONG HIGH PRESSURE OVER THE MID ATLANTIC AND HURRICANE NOEL MOVING NORTHEAST OVER THE OFFSHORE COASTAL WATERS WILL PRODUCE AND STRONG AND GUSTY WINDS OVER COASTAL NORTH CAROLINA THROUGH EARLY SATURDAY. NCZ047-081-095-103-104-030830- /O.CON.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/ MAINLAND DARE-MAINLAND HYDE-CARTERET-OUTER BANKS DARE- OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 358 PM EDT FRI NOV 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. STRONG WINDS OF 35 TO 45 MPH WITH HIGHER GUSTS TO 55 MPH WILL AFFECT COASTAL NORTH CAROLINA TONIGHT...MAINLY THE OUTER BANKS...DOWN EAST CARTERET COUNTY AND SOUND-SIDE PORTIONS OF MAINLAND HYDE AND DARE COUNTIES. WINDS ARE EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES TOWARDS THE CANADIAN MARITIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ NCZ045-046-080-093-094-030830- /O.CON.KMHX.WI.Y.0014.000000T0000Z-071103T1000Z/ WASHINGTON-TYRRELL-BEAUFORT-CRAVEN-PAMLICO- INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON... RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE... BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL 358 PM EDT FRI NOV 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL AFFECT PORTIONS OF WASHINGTON...TYRRELL...BEAUFORT... CRAVEN...AND PAMLICO COUNTIES TONIGHT. WINDS ARE EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES TOWARDS THE CANADIAN MARITIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JBM
000 WWUS72 KMHX 030739 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 339 AM EDT SAT NOV 3 2007 NCZ103-104-031500- /O.CAN.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/ /O.NEW.KMHX.WI.Y.0015.071103T0739Z-071103T1500Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 339 AM EDT SAT NOV 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL AFFECT THE OUTER BANKS THIS MORNING. WINDS ARE EXPECTED TO DIMINISH THIS AFTERNOON AS DEEP LOW PRESSURE MOVES WELL NORTH OF THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ047-081-095-031200- /O.CAN.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/ /O.NEW.KMHX.WI.Y.0015.071103T0739Z-071103T1200Z/ MAINLAND DARE-MAINLAND HYDE-CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 339 AM EDT SAT NOV 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL AFFECT THE IMMEDIATE COAST EARLY THIS MORNING. WINDS ARE EXPECTED TO DIMINISH LATER THIS MORNING AND AFTERNOON AS DEEP LOW PRESSURE MOVES WELL NORTH OF THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ045-046-080-093-094-030845- /O.CAN.KMHX.WI.Y.0014.000000T0000Z-071103T1000Z/ WASHINGTON-TYRRELL-BEAUFORT-CRAVEN-PAMLICO- INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON... RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE... BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL 339 AM EDT SAT NOV 3 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO DIMINISH THIS MORNING AS DEEP LOW PRESSURE MOVES NORTH OF THE REGION. WINDS OF 20 TO 30 MPH EARLY THIS MORNING WILL DIMINISH TO 15 TO 20 MPH THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Nov 1, 9:16 PM EDT, 5 hours 48 minutes earlier.
Area forecast discussion, Nov 1, 9:16 PM EDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
916 PM EDT THU NOV 1 2007
.SYNOPSIS...
WINDY CONDITIONS WILL DEVELOP OVER THE AREA LATE TONIGHT AND CONTINUE
THROUGH FRI NIGHT AS HIGH PRES BUILDS IN FROM THE NW AND TROPICAL
STORM NOEL MOVES NE WELL OFFSHORE. HIGH PRES WILL BUILD OVER THE
AREA FROM THE W SAT AND SUN.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
PRECIP SHIELD REMAINING WELL OFFSHORE...BUT WILL CONTINUE LOW POPS
RIGHT ALONG THE IMMEDIATE COAST OVERNIGHT. HAVE MADE ADJUSTMENTS
TO CLOUD COVER AS INLAND AREAS ARE MOSTLY CLEAR...BUT THINK THERE
WILL BE SOME INCREASE LATE SO CONTINUED PTCLDY FORECAST FOR THE
OVERNIGHT HOURS. WILL NOT ISSUE UPDATED ZFP...BUT WILL SEND OUT
UPDATED AFM/PFM TO UPDATE SKY COVER.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
MODEL BLEND FOR HANDLING OF WIND EVENT FRI INTO EARLY SAT. MODELS
INDICATE STRONGER WINDS WILL PERSIST LONGER FRI NIGHT AND EXTENDED
TIME OF WIND ADVSY/HIGH WIND WARNING ACCORDINGLY. BOTH MODELS NOW
INDICATE UPR LOW DEVELOPMENT WITH SHRT WV MOVING IN LATE
FRI...RESULTING IN BETTER CHC OF OVERRUNNING TYPE PCPN FRI AFTN INTO
FRI NIGHT. ADDED 20 TO 50 POPS FOR FRI...AND 20 TO 60 FOR FRI NIGHT.
CONDITIONS CALMING DOWN AND DRYING OUT AGAIN SAT INTO SUN.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE IN CONTROL AT THE BEGINNING OF THE WORK WEEK. HAVE
SLIGHT CHANCE POPS WITH FRONTAL PASSAGE WEDNESDAY...BUT AT THIS
POINT MOISTURE LOOKS LIMITED. HPC HAS COLD FRONT PROGGED TO BE OFF
THE COAST BY WEDNESDAY MORNING...WHICH IS IN LINE WITH ECMWF. GFS
HAS FRONT FORECASTED TO BE THROUGH THE AREA TUESDAY EVENING.
COLDEST AIR OF THE SEASON PUSHES IN BEHIND THE FRONT WITH HIGH TEMPS
WED-THUR IN THE MID 50S INLAND AND UPPER 50S ALONG THE COAST.
OVERNIGHT LOWS INTO THE UPPER 30S INLAND AND MID/UPPER 40S ALONG THE
COAST.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
MAINLY VFR (BUT INCREASINGLY WINDY) CONDITIONS EXPECTED THROUGH NEXT
FEW DAYS. SCT/BKN CU/AC ASSOCD WITH A WEAK FRONTAL BOUNDARY PUSHING
THROUGH THE AREA THIS AFTN. MOISTURE/CLOUDS ASSOCIATED WITH THE
FRINGES OF TROPICAL STORM NOEL TENDING TO DRY UP AS IT MOVES INLAND
THIS AFTN BUT MODELS SUGGEST MOISTENING OF THE COLUMN WILL
EVENTUALLY OCCUR FARTHER INLAND AND SHUD PRODUCE ADDITIONAL LOW
CLOUD COVER FRI MORN. HAVE HELD CIGS AT 3K FT FOR NOW FOR TMRW
MORN BUT CIGS CUD LOWER TO MVFR FOR A TIME FRIDAY INTO FRIDAY
NIGHT (ESP CLOSER TO THE COAST) UNTIL MUCH DRIER AIR WORKS IN
BEHIND DEPARTING NOEL EARLY SATURDAY. VFR CONDS EXPECTED FOR RMNDR
WKEND AND INTO EARLY NEXT WEEK.
&&
.MARINE...
NOEL HAS STRENGTHENED TO A MINIMAL HURRICANE THIS EVENING AND HAS
STARTED TO RAPIDLY LIFT NNE AWAY FROM THE BAHAMAS. BUOYS CURRENTLY
SHOWING WINDS AROUND 15 TO 20 KT AND SEAS 4 TO 7 FT S OF
HATTERAS...WHICH IS A LITTLE LESS THAN IN THE FORECAST FOR THIS
EVENING BUT CONDITIONS WILL DETERIORATE RAPIDLY OVER THE NEXT
SEVERAL HOURS AND NOT PLANNING TO UPDATE THE FORECAST. HAVE UPDATED
THE GRIDS TO CURRENT TRENDS HOWEVER.
MAJOR MARINE EVENT EXPECTED DURING THE NEXT 48 HOURS AS HURRICANE
NOEL INTERACTS WITH STRONG HIGH PRESSURE BUILDING IN FROM THE NORTH
TO PRODUCE GALE FORCE NORTHERLY WINDS TO 40 KTS WITH HIGHER GUSTS
BEGINNING THIS EVENING AND PERSISTING THROUGH EARLY SATURDAY
MORNING. WAVE WATCH CONTINUES TO FORECASTS SEAS TO 18 FEET OFF THE
NC COAST ON FRIDAY WITH HIGHER WINDS AND WAVES LIKELY OVER THE
GULFSTREAM IN THE NORTHERLY COUNTER FLOW. WATERS TEMPS OF 81 AT
DIAMOND BUOY INDICATING THE GULF STREAM IS IN THE OUTER SECTION OF
THE CENTRAL WATERS AND SUFFICIENT MIXING WILL ALLOW FOR STRONGEST
WINDS TO REACH THE SURFACE...WHICH ARE EXPECTED LATE TONIGHT THROUGH
FRI EVENING. HAVE ISSUED A STORM WARNING FOR OREGON INLET TO
OCRACOKE INLET THROUGH THIS TIME PERIOD.
SOME DEEPENING IN EXCESS OF GUIDANCE IS LIKELY DUE TO STRONG LOW
LEVEL BAROCLINICITY IN VICINITY OF THE GULF STREAM AND INTERACTION
WITH A MID LEVEL SHORTWAVE. BASED ON WINDS TO 40 KT IN EXCESS OF 12
HOURS WILL CONTINUE THE COASTAL FLOOD WARNINGS FOR SOUND SIDE
FLOODING OFF THE PAMLICO SOUND AND BEACH EROSION AND OCEAN OVERWASH
ALONG HATTERAS ISLAND. BREAKERS OF 10-12 FEET NORTH OF HATTERAS WILL
BE POSSIBLE FRIDAY AND FRIDAY NIGHT PRODUCING PROBLEMS AT THE TIMES
OF HIGH TIDE...ESPECIALLY DURING THE HIGHER TIDE FRIDAY AFTERNOON.
OFFSHORE WINDS SOUTH OF HATTERS WILL PREVENT OCEAN OVERWASH HOWEVER
BREAKERS OF 8 TO 10 FT WILL PRODUCE HIGH SURF FROM CAPE HATTERAS TO
CAPE LOOKOUT. WATER LEVELS OF 4-6 FT ABOVE NORMAL WILL BE POSSIBLE
OVER SOUTHERN CRAVEN AND CARTERET COUNTIES ALONG THE FEEDER CREEKS
AND STREAMS OF THE NEUSE RIVER AND PAMLICO SOUND. COASTAL FLOODING
IS ALSO EXPECTED OVER THE EASTERN PAMLICO COUNTY AND ALONG THE
SOUTHERN PORTION OF THE PAMLICO RIVER IN BEAUFORT COUNTY. OFFSHORE
WINDS SOUTH OF HATTERS WILL PREVENT OCEAN OVERWASH HOWEVER BREAKERS
OF 8 TO 10 FT WILL PRODUCE HIGH SURF FROM CAPE HATTERAS TO CAPE
LOOKOUT.
LATEST GUIDANCE SUGGESTS THE SYSTEM WILL BE ABOUT 6 HRS SLOWER
EXITING THE REGION AND WINDS TO GALE FORCE WILL BE LIKELY NORTH OF
OCRACOKE THROUGH SAT MORNING...THEREFORE HAVE EXTENDED THE GALE
WARNING AND COASTAL FLOOD WARNING THROUGH SAT MORNING. WINDS AND
SEAS WILL SLOWLY DIMINISH SATURDAY AFTERNOON AS THE STORM RAPIDLY
ACCELERATES TO THE THE NNE.
.RIP CURRENTS...
STRONG WINDS AND LARGE SWELLS WILL PRODUCE HAZARDOUS SURF ALONG ALL
AREA BEACHES FRI AND SAT. WHILE THE STRONG WINDS MAY BLOW OUT THE
RIP CURRENTS IN SOME AREAS...THE SURF ZONE WILL BE VERY DANGEROUS TO
ANYONE FRI THROUGH SAT MORNING AND IT IS STRONGLY RECOMMENDED THAT
EVERYONE STAY OUT OF THE OCEAN.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY
FOR NCZ103-104.
HIGH SURF ADVISORY FROM 4 AM FRIDAY TO 12 PM EDT SATURDAY FOR
NCZ095-103-104.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY FOR
NCZ047-081-095.
COASTAL FLOOD WARNING FROM MIDNIGHT TONIGHT TO 12 PM EDT
SATURDAY FOR NCZ080-093>095-103.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 12 PM EDT SATURDAY FOR
AMZ130-135-150.
STORM WARNING FROM 4 AM FRIDAY TO 2 AM EDT SATURDAY FOR AMZ152-
154.
GALE WARNING FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY FOR
AMZ156-158.
&&
SYNOPSIS...JBM
NEAR TERM...CTC
SHORT TERM...JBM
LONG TERM...CLQ
AVIATION...SK
MARINE...SKHazardous weather outlook, Nov 1, 4:29 AM EDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 429 AM EDT THU NOV 1 2007 NCZ029-044>046-079-090>092-098-020830- MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-DUPLIN-LENOIR-JONES-ONSLOW- 429 AM EDT THU NOV 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ047-081-020830- MAINLAND DARE-MAINLAND HYDE- 429 AM EDT THU NOV 1 2007 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ080-093-094-020830- BEAUFORT-CRAVEN-PAMLICO- 429 AM EDT THU NOV 1 2007 ...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-020830- OUTER BANKS DARE- 429 AM EDT THU NOV 1 2007 ...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ104-020830- OUTER BANKS HYDE- 429 AM EDT THU NOV 1 2007 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY IN ADDITION TO ROUGH SURF...THERE WILL BE A HIGH THREAT OF RIP CURRENTS FRIDAY AND POSSIBLY SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-020830- CARTERET- 429 AM EDT THU NOV 1 2007 ...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ROUGH SURF MAY LEAD TO A HIGH THREAT OF RIP CURRENTS ALONG AREA BEACHES ON FRIDAY...MAINLY NORTH OF CAPE LOOKOUT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in North Carolina, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.